Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from hair loss. Advised to use mintop forte and anaphase shampoo. Will hair regrowth take place?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5853 Questions
Question
hi I am 25 year of age.
My baldness is not her
I am suffering from hair loss since 6 month or so.
My father has enough hair at age of 58.
My dermatologist suggested me to use mintop forte twice a day.
Also he gave 1 mg tablet daily.
Along with that he suggested for anaphase shampoo twice a week.
Will the hair regrowth take place?

How much time it takes to visible result.?
What diet should i follow?
Posted Thu, 7 Nov 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 26 minutes later
Brief Answer:
Treatment given is good

Detailed Answer:
Hello,
Thanks for the query and photograph,

You have been prescribed a good treatment. You can continue with it.

You must take the treatment for at least 3 months to get some result.


Take diet XXXXXXX in protein and Iron.
You can take ground nut and jaggery.
Also take lot of green leafy vegetable and pulses.
The above foods are good source of iron and protein.

Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor